Martin, Donald A., “Gödel’s Conceptual Realism”, Bulletin of Symbolic Logic 11 (2005), 207–224

V. Peckhaus, Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368] (2006).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368]
Article Number
MR 2006b:03008; MathSciNet MR2139368
LibreCat-ID

Cite this

Peckhaus V. Martin, Donald A., “Gödel’s Conceptual Realism”, Bulletin of Symbolic Logic 11 (2005), 207–224. Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368]. 2006.
Peckhaus, V. (2006). Martin, Donald A., “Gödel’s Conceptual Realism”, Bulletin of Symbolic Logic 11 (2005), 207–224. Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368].
@article{Peckhaus_2006, title={Martin, Donald A., “Gödel’s Conceptual Realism”, Bulletin of Symbolic Logic 11 (2005), 207–224}, number={MR 2006b:03008; MathSciNet MR2139368}, journal={Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368]}, author={Peckhaus, Volker}, year={2006} }
Peckhaus, Volker. “Martin, Donald A., ‘Gödel’s Conceptual Realism’, Bulletin of Symbolic Logic 11 (2005), 207–224.” Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368], 2006.
V. Peckhaus, “Martin, Donald A., ‘Gödel’s Conceptual Realism’, Bulletin of Symbolic Logic 11 (2005), 207–224,” Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368]. 2006.
Peckhaus, Volker. “Martin, Donald A., ‘Gödel’s Conceptual Realism’, Bulletin of Symbolic Logic 11 (2005), 207–224.” Mathematical Reviews [MR 2006b:03008; MathSciNet MR2139368], MR 2006b:03008; MathSciNet MR2139368, 2006.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar